# SDR RRXA000262

- Difficulty date: April 18, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,598 hours, 15,271 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Inoperative
- Location: Anti-Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ANTI-SKID FAILED.  FOUND RFO TRANSDUCER TO BE INOP.  REMOVED AND REPLACED RFO TRANSDUCER IAW DC-8 MM CH 32-43.  PERFORMED SPIN UP ANTI-SKID, OPS CHECKS GOOD, NO DEFECTS NOTED.
